ISSN : 2319-7323




INTERNATIONAL JOURNAL OF COMPUTER SCIENCE ENGINEERING


Open Access

ABSTRACT

Title : STOCHASTIC MODELLING OF A COMPUTER SYSTEM WITH HARDWARE REDUNDANCY SUBJECT TO MAXIMUM REPAIR TIME
Authors : V.J. Munday, S.C. Malik, Permila
Keywords : Computer System; Hardware Redundancy; Up-gradation; Replacement; Maximum Repair Time; Profit Comparison; Stochastic Modelling.
Issue Date : September 2015
Abstract : A computer system with hardware redundancy in cold standby has been analyzed stochastically by giving maximum repair time to the server. The components may fail independently from normal mode. A single server is immediately provided to carry out repair activities. The failed hardware is replaced by new one in case its repair is not feasible by the server in a given maximum repair time. However, software is up-graded when it fails to function as per requirements. The failure time of the components follow negative exponential distribution whereas the distributions of repair, up-gradation and replacement times are taken as arbitrary. The semi-Markov process and regenerative point technique are used to analyze the system model. The behaviour of some reliability measures have been observed graphically for arbitrary values of the parameters. The profit of the present model has also been compared with the model Malik and Munday (2014).
Page(s) : 228-236
ISSN : 2319-7323
Source : Vol. 4, No.5